# SDR 99ZZZX2314

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2883
- Make and model: Beech 200BEECH
- Aircraft serial: BB144
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 1153800025
- Condition: Failed
- Location: Mlg
- Component: 115811020613
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  REPLACED MOTOR, SEVERAL CYCLES CARRIED OUT ON JACK, PROPER OPS NOTED.
